Alert archive / Illinois / Wind Advisories in 2019
Wind Advisory 8, NWS Lincoln, IL
NWS Lincoln, IL issued this wind advisory at Mar 13, 2019, 3:18 PM CDT for 17 counties in Illinois. It took effect at Mar 14, 2019, 9:00 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2019, 3:18 PM CDT (20:18 UTC)
- In effect from
- Mar 14, 2019, 9:00 AM CDT
- Expired
- Mar 14, 2019, 10:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Lincoln, IL
Counties Cass County, IL, DeWitt County, IL, Fulton County, IL, Knox County, IL, Logan County, IL, Marshall County, IL, Mason County, IL, McLean County, IL, Menard County, IL, Morgan County, IL, Peoria County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 43 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 801 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 427 m²/s²
- 0-3 km storm-relative helicity
- 438 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
952 WWUS73 KILX 132018 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 318 PM CDT Wed Mar 13 2019 ILZ027>031-036-037-040>042-047>051-140430- /O.NEW.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/ /O.CON.KILX.WI.Y.0007.000000T0000Z-190314T0000Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler- Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Rushville, Havana, Lincoln, Beardstown, Petersburg, Winchester, Jacksonville, and Springfield 318 PM CDT Wed Mar 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 10 PM CDT THURSDAY... The National Weather Service in Lincoln has issued a Wind Advisory, which is in effect from 9 AM to 10 PM CDT Thursday. * TIMING...Until 7 p.m. today and 9 a.m. to 10 p.m. Thursday. * WINDS...South 20 to 25 mph with gusts up to 45 mph today. Southwest winds 25 to 30 mph with gusts to 45 mph Thursday. * IMPACTS...Driving will be difficult for high profile vehicles. Unsecured light-weight objects will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph or wind gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ038-043-140430- /O.NEW.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/ McLean-De Witt- Including the cities of Bloomington, Normal, and Clinton 318 PM CDT Wed Mar 13 2019 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 10 PM CDT THURSDAY... The National Weather Service in Lincoln has issued a Wind Advisory, which is in effect from 9 AM to 10 PM CDT Thursday. * TIMING...Thursday morning through Thursday evening. * WINDS...Southwest 25 to 35 mph with gusts 45 to 50 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Unsecured light-weight objects will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph or wind gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ052-140430- /O.NEW.KILX.HW.A.0002.190314T1400Z-190315T0300Z/ /O.CON.KILX.WI.Y.0007.000000T0000Z-190314T0000Z/ Christian- Including the city of Taylorville 318 PM CDT Wed Mar 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Lincoln has issued a High Wind Watch, which is in effect from Thursday morning through Thursday evening. * TIMING...Until 7 p.m. today and mid morning through late evening Thursday. * WINDS...South 20 to 25 mph with gusts up to 45 mph today. Southwest 30 to 35 mph with gusts 55 to 60 mph possible Thursday. * IMPACTS...Driving will be difficult for high profile vehicles, and possibly dangerous Thursday. Unsecured light-weight objects will be blown around. Damage to trees, roofs, and siding will be possible Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph or wind gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ ILZ044>046-053>057-061>063-066>068-071>073-140430- /O.NEW.KILX.HW.A.0002.190314T1400Z-190315T0300Z/ Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar- Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland- Lawrence- Including the cities of Monticello, Champaign, Urbana, Danville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 318 PM CDT Wed Mar 13 2019 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Lincoln has issued a High Wind Watch, which is in effect from Thursday morning through Thursday evening. * TIMING...Thursday morning through Thursday evening, with the highest winds likely from late morning through early afternoon. * WINDS...Southwest 30 to 40 mph with gusts 55 to 60 mph possible. * IMPACTS...Driving may be dangerous Thursday. Unsecured light- weight objects will be blown around. Damage to trees, roofs, and siding and isolated power outages will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$
4 follow-up statements
295 WWUS73 KILX 140002 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 702 PM CDT Wed Mar 13 2019 ILZ027>031-036-037-040>042-047>051-140815- /O.EXP.KILX.WI.Y.0007.000000T0000Z-190314T0000Z/ /O.CON.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler- Mason-Logan-Cass-Menard-Scott-Morgan-Sangamon- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Rushville, Havana, Lincoln, Beardstown, Petersburg, Winchester, Jacksonville, and Springfield 702 PM CDT Wed Mar 13 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT THURSDAY... ...WIND ADVISORY IN EFFECT FOR TODAY EXPIRED AT 7 PM CDT THIS EVENING... * TIMING...From 9 a.m. to 10 p.m. Thursday. * WINDS... Winds from the southwest at 25 to 35 mph with gusts of 45 to 50 mph Thursday. * IMPACTS...Driving will be difficult for high profile vehicles. Unsecured light-weight objects will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph or wind gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ052-140815- /O.EXP.KILX.WI.Y.0007.000000T0000Z-190314T0000Z/ /O.CON.KILX.HW.A.0002.190314T1400Z-190315T0300Z/ Christian- Including the city of Taylorville 702 PM CDT Wed Mar 13 2019 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...WIND ADVISORY IN EFFECT FOR TODAY EXPIRED AT 7 PM CDT THIS EVENING... * TIMING...Mid morning through late evening Thursday. * WINDS...Wind from the southwest 30 to 40 mph with gusts 55 to 60 mph possible Thursday. * IMPACTS...Driving will be difficult for high profile vehicles, and possibly dangerous Thursday. Unsecured light-weight objects will be blown around. Damage to trees, roofs, and siding will be possible Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ ILZ038-043-140815- /O.CON.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/ McLean-De Witt- Including the cities of Bloomington, Normal, and Clinton 702 PM CDT Wed Mar 13 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT THURSDAY... * TIMING...Thursday morning through Thursday evening. * WINDS...Wind from the southwest 25 to 35 mph with gusts 45 to 50 mph. * IMPACTS...Driving will be difficult for high profile vehicles. Unsecured light-weight objects will be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph or wind gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ044>046-053>057-061>063-066>068-071>073-140815- /O.CON.KILX.HW.A.0002.190314T1400Z-190315T0300Z/ Piatt-Champaign-Vermilion-Macon-Moultrie-Douglas-Coles-Edgar- Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland- Lawrence- Including the cities of Monticello, Champaign, Urbana, Danville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 702 PM CDT Wed Mar 13 2019 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * TIMING...Thursday morning through Thursday evening, with the highest winds likely from late morning through early afternoon. * WINDS...Wind from the southwest 30 to 40 mph with gusts 55 to 60 mph possible. * IMPACTS...Driving may be dangerous Thursday. Unsecured light- weight objects will be blown around. Damage to trees, roofs, and siding and isolated power outages will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Watch means there is the potential for a hazardous high wind event. Sustained winds of at least 40 mph, or gusts of 58 mph or stronger may occur. Continue to monitor the latest forecasts. && $$ Miller
573 WWUS73 KILX 140854 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 354 AM CDT Thu Mar 14 2019 ILZ044>046-052>057-061>063-066>068-071>073-142100- /O.UPG.KILX.HW.A.0002.190314T1400Z-190315T0300Z/ /O.NEW.KILX.HW.W.0002.190314T1400Z-190315T0300Z/ Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-Coles- Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay- Richland-Lawrence- Including the cities of Monticello, Champaign, Urbana, Danville, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 354 AM CDT Thu Mar 14 2019 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... The National Weather Service in Lincoln has issued a High Wind Warning, which is in effect from 9 AM this morning to 10 PM CDT this evening. The High Wind Watch is no longer in effect. * TIMING...The highest winds expected from late morning through the afternoon. * WINDS...Southwest winds 30 to 40 mph with gusts 55 to 65 mph possible at times today. * IMPACTS...Driving may be dangerous today, especially for high profile vehicles like semi trucks. Unsecured light-weight objects like trash cans and lawn furniture will be blown around. Damage to trees, roofs and siding possible. Widespread power outages will be possible today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ ILZ027>031-036>038-040>043-047>051-142100- /O.CON.KILX.WI.Y.0008.190314T1400Z-190315T0300Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Beardstown, Petersburg, Winchester, Jacksonville, and Springfield 354 AM CDT Thu Mar 14 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... * TIMING...The strong winds are expected from late morning through the afternoon. * WINDS... Southwest winds of 25 to 35 mph with gusts of 45 to 55 mph at times today, with strongest winds from I-55 east. * IMPACTS...Driving will be difficult for high profile vehicles like semi trucks. Unsecured light-weight objects will be blown around. Minor tree and property damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph or wind gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 07
098 WWUS73 KILX 142052 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 352 PM CDT Thu Mar 14 2019 ILZ044>046-052>057-061>063-066>068-071>073-150300- /O.CON.KILX.HW.W.0002.000000T0000Z-190315T0300Z/ Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-Coles- Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay- Richland-Lawrence- Including the cities of Monticello, Champaign, Urbana, Danville, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 352 PM CDT Thu Mar 14 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TIMING...The highest winds expected through the afternoon. * WINDS...Southwest winds 30 to 40 mph with gusts 55 to 65 mph possible at times. * IMPACTS...Driving will be dangerous, especially for high profile vehicles like semi trucks. Unsecured light-weight objects like trash cans and lawn furniture will be blown around. Damage to trees, roofs and siding possible. Widespread power outages will be possible today. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ ILZ027>031-036>038-040>043-047>051-150300- /O.CON.KILX.WI.Y.0008.000000T0000Z-190315T0300Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Beardstown, Petersburg, Winchester, Jacksonville, and Springfield 352 PM CDT Thu Mar 14 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * TIMING...The strong winds are expected through the afternoon. * WINDS... Southwest winds of 25 to 35 mph with gusts of 45 to 55 mph at times, with strongest winds from I-55 east. * IMPACTS...Driving will be difficult for high profile vehicles like semi trucks. Unsecured light-weight objects will be blown around. Minor tree and property damage possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph or wind gusts of 45 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
522 WWUS73 KILX 150255 NPWILX URGENT - WEATHER MESSAGE National Weather Service Lincoln IL 955 PM CDT Thu Mar 14 2019 ILZ044>046-052>057-061>063-066>068-071>073-150400- /O.EXP.KILX.HW.W.0002.000000T0000Z-190315T0300Z/ Piatt-Champaign-Vermilion-Christian-Macon-Moultrie-Douglas-Coles- Edgar-Shelby-Cumberland-Clark-Effingham-Jasper-Crawford-Clay- Richland-Lawrence- Including the cities of Monticello, Champaign, Urbana, Danville, Taylorville, Decatur, Sullivan, Tuscola, Charleston, Mattoon, Paris, Shelbyville, Greenup, Marshall, Effingham, Newton, Robinson, Flora, Olney, and Lawrenceville 955 PM CDT Thu Mar 14 2019 ...HIGH WIND WARNING WILL EXPIRE AT 10 PM CDT THIS EVENING... The winds have diminished below High Wind Warning criteria. Therefore, the Warning will expire on time at 10 pm. $$ ILZ027>031-036>038-040>043-047>051-150400- /O.EXP.KILX.WI.Y.0008.000000T0000Z-190315T0300Z/ Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean- Schuyler-Mason-Logan-De Witt-Cass-Menard-Scott-Morgan-Sangamon- Including the cities of Galesburg, Toulon, Peoria, Lacon, Eureka, Canton, Pekin, Bloomington, Normal, Rushville, Havana, Lincoln, Clinton, Beardstown, Petersburg, Winchester, Jacksonville, and Springfield 955 PM CDT Thu Mar 14 2019 ...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... The winds have diminished below Wind Advisory criteria. Therefore, the Advisory will expire on time at 10 pm. $$ Shimon
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this wind advisory went out at Mar 13, 12:39 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Mar 13, 12:39 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1239 PM CDT Wed Mar 13 2019 .UPDATE... Issued at 1034 AM CDT Wed Mar 13 2019 Strong moist warm advection ahead of a rapidly strengthening low pressure system over eastern Colorado this morning will be the main weather feature impacting central IL today. Several forecast models suggest winds aloft as high as 50-55 mph could mix down to the surface this afternoon from near Taylorville to Lacon westward. While this is probably overdone due to cloud cover, and this is implied by typical modeled sustained south winds 20-25 mph at the surface, think some gusts to around 45 mph are reasonable, especially if enhanced by showers or virga. Have therefore issued a wind advisory for this area. To the east, it will also be quite breezy today, but likely a little less windy than to the west. Otherwise, the warm advection in a corridor of high precipitable water shifting eastward toward the Mississippi River region will result in increasing chances for showers and some thunderstorms from west to east this afternoon and evening. Updates this morning for increased winds and especially gusts this afternoon, as well as minor adjustments to PoPs. && .SHORT TERM...(Today and tonight) ISSUED AT 337 AM CDT Wed Mar 13 2019 Rapidly deepening low in the High Plains this morning is the driving force to the short term weather. Surface map this morning has a high pressure ridge over the east coast, leaving much of the Mississippi River Valley and the Midwest in southerly flow. The southerly winds are keeping the warmer temperatures in the region, and slowly increasing the moisture in the boundary layer as the first round of precip moves across Central IL. The short term models project a gap in the precip for a large part of mid day, before bringing the next round this afternoon/evening with the next front/trough rotating around the surface low moving into the Plains. The deepening low and increasing pressure gradient will result in a very windy day, with gusts increasing to the 35-40mph range this afternoon. Higher winds above 850mb are less likely to make it to the surface with the lack of deeper mixing anticipated with the inversion/cloud cover. Also, guidance has dropped a degree or two with the same reasoning. At this point, the guidance is shy of wind advisory, so will go with an SPS and bump up some of the messaging. Tonight will remain windy, with a bit of a dry slot working into the region to give a break in the precip at least for the west and central in the overnight hours. .LONG TERM...(Thursday through Tuesday) ISSUED AT 337 AM CDT Wed Mar 13 2019 Low is filling slowly as it moves into the mid Mississippi River Valley tomorrow mid day/afternoon. With the bulk of the precip moved into the east, and the IL/IN border, much of the day will likely be dry, but some scattered precip cannot be ruled out. In the east, a llvl jet associated with the low will provide some upper support, if convection should form. The slight risk has shifted east in the last run, leaving areas between I-57 and the IN border in a marginal risk for day 2. The low level jet will be more accessible with some deeper mixing anticipated, particularly in the dry slot/partial clearing moving through Central IL later tomorrow. A wind advisory is anticipated, with the potential for an upgrade to warning possible. At this point, there has been some oscillation in how much of that wind will actually translate to the surface, and with collaboration will hold off on a watch. But with winds to 50-55 kts at 700mb, and that low moving just to the NW, another blustery day is expected tomorrow...with stronger winds possible with any shower that could potentially translate those winds down to the surface. Beyond that system, high pressure builds into the Plains and Midwest, keeping the forecast largely dry and just a couple degrees below seasonal normals. A quick clipper like system drops into northwesterly flow on Sunday, bringing the next chance of precip in the midst of the extended. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 1239 PM CDT Wed Mar 13 2019 Strong winds, isolated thunderstorms, low level wind shear, and MVFR cigs/vsbys will be impacts on central IL terminals over the next 24 hours. Initially, VFR conditions with a band of light showers showers/sprinkles will move across the terminals by around 19Z while wind speeds ramp up into early afternoon. A band of more widespread showers and embedded isolated thunderstorms will move into the area from the west starting around 23Z, eventually bringing MVFR cigs and vsbys until around 09Z. Meanwhile, 50-55 kt southerly winds aloft will bring low level wind shear, continuing until around 16Z when stronger surface winds develop, S-SSW at 25-30 kts with gusts 40-45 kts. Another band of thunderstorms may develop after around 15Z, most likely around the I-57 corridor, and move eastward through the late morning or afternoon. Have included VCTS at KCMI for this feature, but not terminals to the west. && .ILX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 7 PM CDT this evening for ILZ027>031-036-037- 040>042-047>052. && UPDATE...37 SHORT TERM...HJS LONG TERM...HJS AVIATION...37
Hazardous weather outlook, Mar 13, 11:43 AM CDT, 3 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 1143 AM CDT Wed Mar 13 2019 ILZ027>031-037-141100- Knox-Marshall-Peoria-Stark-Tazewell-Woodford- 1143 AM CDT Wed Mar 13 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... South winds will gust from 35 to 45 mph today, causing some travel difficulties along west to east roadways. Scattered thunderstorms are possible through tonight, though they are not expected to be severe. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... Strong south to southwest wind gusts of 40 to 50 mph are likely on Thursday, causing some travel difficulties. Minor flooding is expected to develop along the Illinois River near Peoria this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. . ILZ036-040>042-047>052-141100- Cass-Christian-Fulton-Logan-Mason-Menard-Morgan-Sangamon-Schuyler- Scott- 1143 AM CDT Wed Mar 13 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... South winds will gust from 35 to 45 mph today, causing some travel difficulties along west to east roadways. Scattered thunderstorms are possible through tonight, though they are not expected to be severe. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... South to southwest wind gusts of 45 to 50 mph will develop on Thursday, and could be even higher from I-55 east. These strong winds will cause travel difficulties and potentially some damage to tree limbs and power lines. Moderate flooding will continue along the Illinois River from Havana to Beardstown, with minor flooding downstream, for the next several days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ038-043>046-053>057-061-141100- Champaign-Coles-De Witt-Douglas-Edgar-Macon-McLean-Moultrie-Piatt- Shelby-Vermilion- 1143 AM CDT Wed Mar 13 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... South to southeast winds will gust from 30 to 40 mph this afternoon. A few thunderstorms are possible this afternoon, with better chances tonight. These are not expected to be severe. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... South to southwest wind gusts of 50 to 60 mph will develop on Thursday. These strong winds will cause travel difficulties, and potentially some damage to tree limbs and power lines. Thunderstorms are possible early Thursday afternoon, a few of which may be strong to briefly severe. This is most likely east of I-57. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from noon to 3 pm on Thursday. ILZ062-063-066>068-071>073-141100- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 1143 AM CDT Wed Mar 13 2019 This Hazardous Weather Outlook is for southeast Illinois. .DAY ONE...THIS AFTERNOON AND TONIGHT... South to southeast winds will gust from 30 to 40 mph this afternoon. A few thunderstorms are possible this afternoon, with better chances tonight. These are not expected to be severe. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... South to southwest wind gusts of 50 to 60 mph will develop on Thursday. These strong winds will cause travel difficulties, and potentially some damage to tree limbs and power lines. Thunderstorms are possible early Thursday afternoon, a few of which may be strong to briefly severe. Minor flooding will occur on portions of the Wabash and Little Wabash Rivers into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from noon to 4 pm on Thursday. Geelhart
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 7:00 PM CDT | River Flood Warning | ILX | Lawrence | 12 hr |
| Mar 12, 8:40 PM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 21 days |
| Mar 13, 9:48 AM CDT | Wind Advisory | ILX | Cass, Christian, Fulton, Knox, Logan, Marshall and 10 more | 9 hr |
| Mar 13, 3:18 PM CDT | High Wind Watch | ILX | Champaign, Christian, Clark, Clay, Coles, Crawford and 12 more | 13 hr |
Nearby
Wind Advisories in Illinois, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.